# SDR 2008UALA06123

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FUSELAGE FRAME AT STA 600 DENTED IN UPPER FLANGE IN AREA BETWEEN STR 23L AND 24R.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE & INSTALLED DOUBLER REPAIR.
